# SDR YENA2025022500190

- Difficulty date: February 25, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N979JT
- Make and model: Airbus A321-231
- Aircraft serial: 07627
- Aircraft time: 33,508 hours, 6,572 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#733, BOS-SFO. 'PASSING 5000 FT IN CLOUDS STRONG SMELL OF FUMES FROM COCKPIT  TO  AFT; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 1. APU OIL LEAK BETWEEN LOAD COMPRESSOR & AIR INLET, PER TSM 05-50-00-810-085-B/ TSM 05-50-00-810-085-D, PERFORMED LEVEL A DECONTAMINATION OF ECS REF AMM 21-00-00-615-802. A/C IS OK FOR SERVICE.'
